Աստղաֆիզիկա =Астрофизика =Astrophysics

Wave motions in magnetic interstellar medium

Bastrukov, S. and Yang, J. (2000) Wave motions in magnetic interstellar medium. Աստղաֆիզիկա, 43 (3). pp. 405-410. ISSN 0571-1712

[img]
Preview
PDF
Download (1068Kb) | Preview
    Item Type: Article
    Additional Information: Волновое движение в замагниченной межзвездной среде.
    Uncontrolled Keywords: Баструков С. И., Янг Дж.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Jul 2013 12:39
    Last Modified: 01 Jul 2013 12:39
    URI: http://astro.asj-oa.am/id/eprint/978

    Actions (login required)

    View Item